# SDR AALA202508261960

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 72,746 hours, 30,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT OVERWING EMERGENCY EXIT LIGHT NOT ILLUMINATING. RELAMPED THE LEFT HAND AFT OVERWING EMERGENCY EXIT LIGHT. PER AMM 33-51-04.
